Page 1 of 2 12 LastLast
Results 1 to 12 of 13
  1. #1
    greeneyez Guest

    Default Caffine & Detox do not mix!

    Just thought i would post some FYI, if you are going threw the d/t or any type of detox , caffine is the worst thing to drink, try and use de-caffinated items instead. The caffine will just make you more jittery ect..Hope this info helps someone get threw there detox a bit easier.:)

  2. #2
    Rohan is offline Senior Member
    Join Date
    Sep 2003
    Location
    Santa Barbara, California, USA.
    Posts
    726

    Default

    Did you have a specific problem with caffine while detoxing? I don't mean to seem nosey, but I smell a story here..I think. Also I have not "met" you yet Greeneyez, and I would like to welcome you to the forum, I hope you enjoy yourself here!:)

  3. #3
    stretch77's Avatar
    stretch77 is offline Senior Member
    Join Date
    Nov 2003
    Posts
    298

    Default

    Rohan, what do you mean by smelling a "story"? I drink coffee in the mornings, and a few cups when I get home from work. Your comment really arroused my curiosity.
    stretch

  4. #4
    greeneyez is offline Senior Member
    Join Date
    Apr 2004
    Location
    South Florida, , USA.
    Posts
    196

    Default

    When i was detoxing from vic's,perc's, my doctor told me that caffine will only make the detox worse.It will make the shakes, leg tic's worse ect..there is no more to the story then that. Staying away from caffine really did make a difference.

    Sheri

  5. #5
    sailinfla is offline Senior Member
    Join Date
    Apr 2004
    Location
    sarasota,fl
    Posts
    382

    Default

    YEP! every detox I was in (7) all had decaf

    the BOSS

  6. #6
    Bup4pain is offline Senior Member
    Join Date
    Nov 2003
    Location
    , New England, USA.
    Posts
    1,868

    Default

    Messed me up too.. I was jittery enough! [:o)] I now only have one cup in the AM. If I have a lot it makes me crave to take the "edge" off. So why trigger that?

    FYI if you "search" this topic is here already and most agree. Try the search function it can help to keep the # of posts down. It's fun to see all that has already been posted here a TON of stuff.[8D]
    Been there, done that, wore out the tee shirt.

  7. #7
    afraid2bclean is offline Senior Member
    Join Date
    Apr 2004
    Location
    , , .
    Posts
    275

    Default

    Hi guys! I wish I knew that b4 taking the sub and deciding to quit! After ev. dose I took i took a sip of pepsi just to geth that icky taste out of my mouth. And often needing more than one sip. BC of that taste I would sip on Pepsi thru-out the day trying to get it out of my mouth. Thanks for posting that! It may have helped me out.

  8. #8
    Tortise Mesa is offline Member
    Join Date
    Feb 2004
    Location
    , , .
    Posts
    64

    Default

    I have found having a cup of coffee in the morning to be beneficial when detoxing off suboxone. Anyone else here have really bad problems with it? Actually, I probably feel the best during the day right after I have a cup in the morning. My doctor did say to watch the caffine but for me it takes the edge off. hmm. TM

  9. #9
    Join Date
    Mar 2004
    Location
    , , .
    Posts
    80

    Default

    Caffiene seems to help me start the day, but I wouldn't have tried it until I was clean at least one week. This is because although I feel better after I drink a Coke or coffee/tea, two hours later I feel very very tired. And the first seven days was so tough for me that I was hoping to fall asleep at any moment. Is it worth it? If it can get me motivated to do what I need to in the morning, I think it is.

  10. #10
    londonchick is offline Junior Member
    Join Date
    May 2004
    Location
    , , United Kingdom.
    Posts
    14

    Default

    I'm doing a detox on britlofex, and the combination of this plus the lidocaine patches I was put on to help my back pain cause my pulse to go down to 35 bpm. It still is the same 2 days later but goes up every now and then now. A doc we spoke to today said drinking strong coffee will help raise it. I had been avoiding caffine up til now after reading this thread, but am now drinking the stuff, will let you all know if I go mad with the jitters! :-)

  11. #11
    Platina is offline Member
    Join Date
    May 2004
    Location
    , , USA.
    Posts
    87

    Default

    During my detox (inpatient) at about 6 days inpatient, I had a latte from the cart downstairs in the hospital... oh, bad move! I was so anxious... my hands were shaking and I felt like I was losing it. At least for me, DECAF! By that time I was tapered off most of the clonidine, librium and suboxone, so it put me through the roof. Too much! :)

    ~Platina~

  12. #12
    silver is offline Junior Member
    Join Date
    Jun 2004
    Location
    , TN, .
    Posts
    24

    Default

    For me it makes the body cramps worse.. Too many ciggarettes do the same thing..

    Touch the sky and I will kiss the ground.

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.